# SDR USAA950032

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 948F4582
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IND - FLIGHT EN ROUTE PIT TO PHX WHEN NR 1 GENERATOR DROPPED OFF LINE, FOLLOWED BY APU OPERATING INTERMITTENTLY THE SHUTTING DOWN.  FLIGHT DIVERTED TO IND WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND BENT PIN NR 2213 ON NR 1 ENGINE GCU.  REPLACED GCU.  (Z)
